I have been having a problem with allergic-reactions. A immunologist diagnosed it as angieoedema but my personal physician is not sure; he does believe it is a reaction to a "drug" I take. My reactions are that my ears get "hot", red and somewhat enlarged? Does anyone have this type of reaction from Citrucel, which I have been using daily for about 20 years without a problem until about six weeks ago
I also developed a reaction similar to yours(bright red,hot ears..after taking Miralax..another "drug" mixed with liquid for constipation.Benadryl relieved it.I also have been diagnosed with "heridtary angioedema" and have frequent small to large reactions to different things.I also get this same reaction to a couple of other medications I take.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2013 • 2 answers
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
Posted 21 Jan 2015 • 1 answer
Posted 19 Jan 2016 • 1 answer
I am taking citrucel, I also take other medications. What is the time frame between citrucel and th?
Posted 1 Feb 2016 • 0 answers
I took Zyrtec 10 m11 hrs ago but now my ears and face is starting to swell. Can I take another dose?
Posted 14 Dec 2016 • 1 answer